# SDR GTIA20110929260

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 19,279 hours, 9,188 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 ASSIST BOTTLE DISCHARGED - 1100 PSI.  SERVICED L1 DOOR ASSIST BOTTLE TO LIMITS IAW AMM 52-10-00-614-001.
